Theory and analysis of nonlinear neutral pantograph equations via Hilfer fractional derivative

  • D. Vivek
  • K. Kanagarajan
  • Seenith Sivasundaram

Abstract

In this paper, we study the theory  and analysis of nonlinear neutral  pantograph equations with Hilfer fractional derivative using Schauder fixed point theorem. In addition, we discuss Ulam stability of the system by employing Banach contraction principle.

Published
Aug 27, 2017
How to Cite
VIVEK, D.; KANAGARAJAN, K.; SIVASUNDARAM, Seenith. Theory and analysis of nonlinear neutral pantograph equations via Hilfer fractional derivative. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 699-712, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1561>. Date accessed: 19 oct. 2017.